# SDR YENA2023100601197

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55132
- Aircraft time: 5,688 hours, 2,115 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2232, IAH-BOS. (AIRCRAFT DIVERTED TO JFK) 'CRUISE AT FL310, R BLEED FAIL MSG RIGHT BLEED WAS FAILED OPEN ON AIR SYNOPTIC PAGE INDICATING 41PSI, IT WAS ALSO NOW PROVIDING BLEED AIR TO R PACK, DESCENDED TO 10,000 AND ACCOMPLISHED ECL QRH PROCEDURE; REMOVED AND REPLACED ELS ELECTRICAL HARNESS IAW A-71-51-61-04B-941A-D. NO-FAULT MSGS PRESENT AT THIS TIME.  MDDR 525144 FOR PRSOV & HPV REMAINS OPEN.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
